Cytomel

I cannot find my old post to add this. I have been on cytomel t3 only for 10 days. I can't take t4 after several trials and errors. Since the t3 I noticed my hair almost immediately stopped falling out and I lost my desire to binge eat so much. I started on 2.5 micrograms a worked up to 10 mcg. However I have had a migraines since day 3 of starting t3. Does anyone know if this will go away? The medication is not perfect but I will gladly keep taking it after armour/synthroid and wp almost destroyed me.

5 Replies

oldestnewest
  • Darlene1,

    Click on your username on the HealthUnlocked banner and select Profile to see your previous posts.

    Some people do experience headaches when switching to a new med or increasing dose.  They usually resolve within 2 weeks.

  • healthunlocked.com/thyroidu...

    Is this the post you were looking for ?

  • Your posts automatically get 'filed' under your name in the Profile as Clutter states.

  • Hi can I ask, why armour and wp almost destroyed you , why you say that ?

  • Yes of course. Synthroid was 1st, it worked for 4 years than my t3 tanked and I gained weight. That was when I first got diagnosed with adrenal fatigue. I got put on armour it was worse than synthroid. The joint pain was unbearable. But I satyed on it and actually gave it 2 tries for months. I than took 6 wks off and statutes wp thyroid. I loved it for 1 month than al of a sudden I was bedridden I could not focus  I lost my hair. The dr increased the wp and I plummeted further.  Now I'm trying t3 alone. It seems anything with t4 eventually makes me ill. But I am sure armour and wp work for others just not me.

You may also like...